J. Comp. Math., 4 (1986), pp. 131-145.


On The Convergence Of Quasi-Conforming Elements For Linear Elasticity Problems

Ming Wang 1, Hong-Qing Zhang 1

1 Department of Applied Mathematics, Dalian Institute of Technology, Dalian, China

Received 1984-9-29 Revised Online 2006-11-20

Abstract

Continuing the work in [1,2], we discuss the convergence conditions and the error estimates of quasi-conforming elements for linear elasticity problems. Some results about curved elements for second-order boundary value problems are also given.

Key words:


 

The Global Science Journal